# SDR HEEA0010126

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3533T
- Make and model: Bolkms BO105S
- Aircraft serial: S111
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23060450
- Condition: Cracked
- Location: Nr 1
- Part time: 578 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR COMPRESSOR OVERHAUL.  TURBINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED BEYOND SERVICEABLE LIMITS ON #1 NOZZLE VANES. INSTALLED A NEW #1 NOZZLE.
